# SDR AALA20041113

- Difficulty date: October 11, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - UPPER SURFACE OF FLOORBEAM AT STATION 325 HAD CORROSION BLENDED BEYOND SRM LIMITS.  BLENDS AT RBL 17, 22, 22.5, 26.5, 31, 35.5, 37.5, 40, 41.5, AND 47.  THE CRITICAL BLEND IS AT RBL 17. IT IS 0.8 INCH DIAMETER WITH .048 INCH REMAINING FROM A THICKNESS OF .085 INCH.  FABRICATED REPAIR STRAP OUT OF 301 1/2H STAINLESS STEEL 0.050 INCH THICK.  ALODINE ALL BARE ALUMINUM SURFACES.  FINISH BLENDS AND REPAIR PARTS WITH 2 COATS BMS10 11 PRIMER.  FILL BLENDS WITH BMS 5 95 SEALANT.  INSTALL REPAIR STRAP WET WITH BMS5 95 SEALANT.  FASTENERS TO BE INSTALLED WITH 4 6D SPACING.
